Purely infinite C*-algebras from boundary actions of discrete groups.
Journal für die reine und angewandte Mathematik, Tome 480 (1996), pp. 125-140
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
action of a discrete group on a locally compact space, purely infinite -algebra, crossed product construction, word-hyperbolic group, Gromov boundary, Ruelle algebras, Smale spaces, flag manifold
@article{JRAM_1996__480_153866,
author = {Marcelo Laca and Jack Spielberg},
title = {Purely infinite {C*-algebras} from boundary actions of discrete groups.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {125--140},
year = {1996},
volume = {480},
zbl = {0863.46044},
url = {http://geodesic.mathdoc.fr/item/JRAM_1996__480_153866/}
}
TY - JOUR AU - Marcelo Laca AU - Jack Spielberg TI - Purely infinite C*-algebras from boundary actions of discrete groups. JO - Journal für die reine und angewandte Mathematik PY - 1996 SP - 125 EP - 140 VL - 480 UR - http://geodesic.mathdoc.fr/item/JRAM_1996__480_153866/ ID - JRAM_1996__480_153866 ER -
Marcelo Laca; Jack Spielberg. Purely infinite C*-algebras from boundary actions of discrete groups.. Journal für die reine und angewandte Mathematik, Tome 480 (1996), pp. 125-140. http://geodesic.mathdoc.fr/item/JRAM_1996__480_153866/